# SDR 97FDEA00762

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Part number: NASG40524
- Condition: Sheared
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INSIDE ACCESS PANEL 488HL BS YN 342, BULKHEAD TO UPPER SPAR WEB FWD END 3 ATTACH BOLTS HAVE SHEARED AND THE OTHERS ARE LOOSE.  *   S/D*   HFEC BOLT HOLES NO CRACK INDICATIONS NOTED.  INSTALLED AND TORQUED NEW BOLTS PER M/M 20-50-02.  RETORQUED REMAINING BOLTS PER M/M 20-50-02.  10/24/97.
